Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 235, NWS Des Moines, IA

June 27, 20104 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 27, 2010, 1:27 AM CDT for 4 counties in Iowa. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2010, 1:27 AM CDT (06:27 UTC)
Expired
Jun 27, 2010, 2:04 AM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4268 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:42 AM CDT, 45 minutes earlier.

Area forecast discussion, Jun 27, 12:42 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1242 AM CDT SUN JUN 27 2010

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...
EXPECT MAJOR CONVECTIVE ACTION THIS EVENING AT INTERSECTION OF
CONSOLIDATING OUTFLOW BOUNDARIES EXTENDING FROM KALO BACK TO THE NW
CORNER OF IOWA...AND ONGOING THUNDERSTORMS WHICH WILL WORK EAST FROM
SOUTH DAKOTA. THE ABOVE MENTIONED BOUNDARY HAS BEEN SAGGING
SOUTHWARD...WHICH PUTS MORE OF THE MODERATE RISK OF SEVERE WEATHER
INTO IOWA. ALL SEVERE WEATHER PARAMETERS IN PLACE...ESPECIALLY FOR
DAMAGING WIND AND ISOLATED TORNADOES THIS EVENING...NORTH OF HIGHWAY
20 OR 30. MULTIPLE ROUNDS OF STORMS EXPECTED IN THIS AREA...SO NEED
OF A FLASH FLOOD WATCH PRETTY CERTAIN IN THE NORTH ESPECIALLY OVER
DES MOINES BASIN AREAS WHICH WERE HIT HARD LAST NIGHT. FARTHER
SOUTH...MORE QUESTIONS ON HOW THUNDERSTORMS WILL EVOLVE AS LARGER
SCALE BOUNDARY AND UPPER SHORT WAVE WORK SEWD. MAIN FACTOR
CONSIDERED WAS VERY HIGH PRECIPITABLE WATER AND STRONG MOISTURE
TRANSPORT VECTORS FROM THE SOUTHWEST AFTER MIDNIGHT. SO...OPTED TO
EXTEND FLASH FLOOD WATCH FARTHER SOUTH INCLUDING DES MOINES METRO
COUNTIES BASED UPON THE FACT WE COULD SEE BACK BUILDING AND LAST
NIGHT'S HEAVY RAIN ALONG THE DES MOINES RIVER PUSHED ALL CREEKS TO
FLOOD STAGE TODAY. IT WON'T TAKE AS MUCH RAIN TONIGHT TO CAUSE FLASH
FLOODING.

.LONG TERM...
SFC FRONT WILL PASS THROUGH THE STATE ON SUNDAY WITH RESIDUAL
CONVECTION...MAINLY DURING THE MORNING.  OTHERWISE...INCREASING CAA
AND SUBSIDENCE IS FORECAST TO OVERSPREAD THE STATE BY THE AFTERNOON
WITH CLEARING SKIES AND DRIER AIR.  THEREAFTER...FORECAST IS VERY
STRAIGHT FORWARD AS SENSIBLE WEATHER IS NIL AS UPPER RIDGING BUILDS
ACRS THE CENTRAL UNITED STATES.  TEMPERATURES LIKELY TO BE AT OR
BELOW NORMAL FOR THE COMING WEEK AS DEWPOINTS REMAIN RELATIVELY
COMFORTABLE MUCH OF THE WORK WEEK.  WILL BEGIN TO SEE RETURN FLOW BY
LATE IN THE WEEK WITH INCREASING THICKNESSES AND MOISTURE AS
NORTHWEST US TROF DEVELOPS.  HAVE LEFT FORECAST DRY DURING THE
EXTENDED BUT MAY BEGIN TO SEE A THREAT INCREASE TOWARD NEXT FRIDAY
OR SATURDAY.  HOWEVER...A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL
OF MUCH OF JUNE IS CERTAINLY IN THE CARDS FOR THE UPCOMING WEEK.

.HYDROLOGY...
MCS FROM LAST NIGHT HAS DROPPED ANOTHER SWATH OF 2 PLUS INCHES OF
RAIN OVER A LARGE PORTION OF NORTHERN IOWA AND WIDESPREAD INCH
AMOUNTS ELSEWHERE.  A RELATIVELY SLOW MOVING COLD FRONT IS FORECAST
TO MOVE ACROSS THE AREA TONIGHT INTO SUNDAY MORNING.  ADDITIONAL
HEAVY RAINFALL IS LIKELY WITH THE STORMS AND SINCE REPORTS OF
DITCHES FULL AND SATURATED SOILS ACROSS THE NORTH MOST OF ANY
ADDITIONAL RAIN WILL GO RIGHT TO RUNOFF.  GIVEN THE MESO-MODELS
FAIRLY GOOD TRACK RECORD LATELY AND THEIR SCENARIO OF DROPPING THE
HEAVY RAIN INTO CENTRAL IOWA AGAIN TONIGHT...HAVE EXPANDED THE
ONGOING FLASH FLOOD WATCH TO INCLUDE MUCH OF CENTRAL IOWA NORTH OF
INTERSTATE 80...EXCEPT FOR LOCATIONS THAT RECEIVED ONLY LIGHT
AMOUNTS LAST NIGHT.  IF 1.5 TO 2 INCHES OF RAIN MATERIALIZE
TONIGHT...THEN WIDESPREAD MODERATE TO MAJOR FLOODING WILL LIKELY
AFFECT MUCH OF THE DES MOINES RIVER BASIN. THE ONLY SILVER LINING IS
THAT THIS WEEK IS EXPECTED TO BE DRY.

&&

.AVIATION...
27/06Z...STORMS MOVG ACROSS NORTHERN/CENTRAL IOWA ASSOCIATED WITH A
FRONTAL BOUNDARY MOVING ACROSS.  STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS OF 40-50KTS AND LARGE HAIL.  THE FRONT AND STORMS
SHOULD PUSH EAST OF KALO AND KOTM BY 14Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FROM
7 PM TONIGHT THROUGH 7 AM SUNDAY FOR MUCH OF CENTRAL IOWA ALONG AND
NORTH OF STATE HIGHWAY 92.

&&

SHORT TERM...JUNGBLUTH
LONG TERM/HYDROLOGY...COGIL
AVIATION...FAB
Hazardous weather outlook, Jun 26, 4:32 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
432 PM CDT SAT JUN 26 2010

IAZ004>007-015>017-023>026-272145-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-
432 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PORTIONS OF
CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE ACROSS NORTHERN IOWA THIS EVENING AND INTO
THE OVERNIGHT. HAIL AND DAMAGING WINDS ARE POSSIBLE...AND THERE IS A
MODERATE RISK OF SEVERE WEATHER FROM ALGONA NORTH AND WEST. A FEW
STORMS MAY ALSO PRODUCE A TORNADO THIS EVENING. HEAVY RAINFALL IS
ALSO LIKELY WITH THE STORMS...AND A FLASH FLOOD WATCH IS IN EFFECT
FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY MORNING.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT.

IAZ027-028-033>039-044>050-058>061-072>074-272145-
BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-
POLK-JASPER-MADISON-WARREN-MARION-
432 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL IOWA LATE THIS
EVENING THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS ARE POSSIBLE
WITH THESE STORMS...ALONG WITH HEAVY RAINFALL ON SATURATED GROUND. A
FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA AS
WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL NON-SEVERE THUNDERSTORM CHANCES EXIST SUNDAY THROUGH
NOON.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

IAZ057-062-070-071-075-081>086-092>097-272145-
AUDUBON-POWESHIEK-CASS-ADAIR-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
432 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN PORTIONS OF
CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED LATE THIS EVENING IN THE WEST...AND
AFTER MIDNIGHT FARTHER EAST. DAMAGING WINDS ARE POSSIBLE...AND
LOCALLY HEAVY RAINFALL IS ALSO A THREAT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORM CHANCES EXIST THROUGH MID AFTERNOON
SUNDAY.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT THROUGH SUNDAY MID
MORNING.

JUNGBLUTH

In the hours before

Local storm report, Jun 26, 11:24 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND DMG     3 E BUFFALO CENTER      43.39N 93.89W
06/26/2010                   WINNEBAGO          IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A FALLEN TREE BLOCKING HIGHWAY
            9.

&&

RHATTEBE
Local storm report, Jun 26, 11:30 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     1 NE EMMETSBURG         43.12N 94.67W
06/26/2010                   PALO ALTO          IA   BROADCAST MEDIA

            RADIO REPORTED PUBLIC SIGHTING OF TREES DOWN ON EAST SIDE
            OF FIVE ISLAND LAKE.

0945 PM     TSTM WND DMG     1 NE EMMETSBURG         43.12N 94.67W
06/26/2010                   PALO ALTO          IA   BROADCAST MEDIA

            RADIO REPORTED PUBLIC SIGHTING OF TREES DOWN ON EAST SIDE
            OF FIVE ISLAND LAKE.

&&

RHATTEBE
Special weather statement, Jun 26, 11:35 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT SAT JUN 26 2010

IAZ033-034-270500-
CALHOUN-SAC-
1135 PM CDT SAT JUN 26 2010

...GUSTY WINDS POSSIBLE WITH APPROACHING THUNDERSTORMS...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN IDA COUNTY...MOVING
SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SCHALLER BY 1150 PM CDT...
  EARLY AND NEMAHA BY MIDNIGHT CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BEERENDS
Special weather statement, Jun 27, 12:43 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1243 AM CDT SUN JUN 27 2010

IAZ044-270615-
CRAWFORD-
1243 AM CDT SUN JUN 27 2010

...SPECIAL WEATHER STATEMENT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CRAWFORD COUNTY...MOVING EAST AT 25
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  DENISON AIRPORT BY 1250 AM CDT...
  DENISON BY 1255 AM CDT...
  DELOIT AND 8 MILES SOUTH OF KIRON BY 100 AM CDT...
  VAIL BY 110 AM CDT...
  WESTSIDE BY 115 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BEERENDS
Special weather statement, Jun 27, 12:45 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 AM CDT SUN JUN 27 2010

IAZ027-028-039-270615-
BLACK HAWK-BREMER-BUTLER-
1245 AM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL BREMER COUNTY...MOVING SOUTHEAST AT
30 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  TRIPOLI BY 1250 AM CDT...
  8 MILES NORTHEAST OF DENVER BY 1255 AM CDT...
  READLYN AND 9 MILES SOUTHWEST OF SUMNER BY 100 AM CDT...
  ORAN BY 115 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BEERENDS
Special weather statement, Jun 27, 1:14 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
114 AM CDT SUN JUN 27 2010

IAZ044-045-270645-
CARROLL-CRAWFORD-
114 AM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL CRAWFORD COUNTY...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  DELOIT AND DENISON BY 120 AM CDT...
  VAIL BY 135 AM CDT...
  WESTSIDE AND 7 MILES NORTH OF ASPINWALL BY 145 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:18 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth32 hr
Jun 26, 8:33 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto57 min
Jun 26, 9:12 PM CDTSevere Thunderstorm WarningDMXEmmet, Hancock, Kossuth, Winnebago48 min
Jun 26, 9:27 PM CDTFlash Flood WarningDMXEmmet, Palo Alto6 hr
Jun 26, 9:28 PM CDTSevere Thunderstorm WarningDMXEmmet, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas47 min
Jun 26, 9:32 PM CDTAreal Flood AdvisoryDMXEmmet, Palo Alto3 hr
Jun 26, 10:02 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth58 min
Jun 26, 10:26 PM CDTAreal Flood AdvisoryDMXCerro Gordo, Hancock, Humboldt, Kossuth, Pocahontas, Webster and 3 more3 hr
Jun 26, 11:18 PM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Pocahontas, Webster39 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningDMXSac43 min
Jun 27, 12:32 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Calhoun, Franklin, Grundy and 6 more4 hr
Jun 27, 12:52 AM CDTFlash Flood WarningDMXCalhoun, Pocahontas, Sac6 hr
Jun 27, 1:49 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster41 min
Jun 27, 1:50 AM CDTFlash Flood WarningDMXWebster6 hr
Jun 27, 2:03 AM CDTAreal Flood AdvisoryDMXBoone, Carroll, Crawford, Greene4 hr
Jun 27, 2:10 AM CDTRiver Flood WarningDMXDallas, Greene7 days
Jun 27, 2:56 AM CDTFlash Flood WarningDMXCalhoun, Carroll, Crawford, Sac6 hr
Jun 27, 3:00 AM CDTFlash Flood WarningDMXBoone, Greene6 hr
Jun 27, 3:12 AM CDTAreal Flood AdvisoryDMXAudubon, Dallas, Guthrie4 hr
Jun 27, 3:52 AM CDTAreal Flood AdvisoryDMXJasper, Marshall, Polk, Poweshiek, Story, Tama4 hr
Jun 27, 4:18 AM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren42 min
Jun 27, 4:34 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Monroe41 min
Jun 27, 4:44 AM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Marion, Monroe, Wayne46 min
Jun 27, 4:50 AM CDTRiver Flood WarningDMXPolk9 hr
Jun 27, 4:53 AM CDTRiver Flood WarningDMXPolk17 hr
Jun 27, 5:30 AM CDTRiver Flood WarningDMXDallas, Polk9 hr
Jun 27, 5:58 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler30 hr
Jun 27, 6:30 AM CDTRiver Flood WarningDMXPolk, Story40 hr
Jun 27, 6:32 AM CDTRiver Flood WarningDMXJasper, Marion, Polk62 hr
Jun 27, 6:34 AM CDTRiver Flood WarningDMXStory15 hr
Jun 27, 7:19 AM CDTRiver Flood WarningDMXPolk9 days
Jun 27, 7:20 AM CDTRiver Flood WarningDMXMadison, Warren3 days
Jun 27, 9:34 AM CDTRiver Flood WarningDMXHumboldt26 hr
Jun 27, 9:34 AM CDTRiver Flood WarningDMXPolk4 days
Jun 27, 10:39 AM CDTRiver Flood WarningDMXDallas, Polk49 hr
Jun 27, 10:41 AM CDTRiver Flood WarningDMXPolk7 days
Jun 27, 11:46 AM CDTRiver Flood WarningDMXPolk9 days
Jun 27, 11:59 AM CDTRiver Flood WarningDMXMadison, Warren10 hr
Jun 27, 3:26 PM CDTRiver Flood WarningDMXCass7 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.